# SDR JJBA200857030

- Difficulty date: February 23, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 22,115 hours, 31,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH WAS TRYING TO EASY-OUT A SCREW FROM LEFT LADDER PLATE (STATION 5711069, BETWEEN YW74.4 AND YW90.6 ON STRINGER 6) DRILLED A HOLE INTO THE LADDER PLATE.  PERMANENT REPAIR (RD 8-57-93) WAS COMPLIED WITH ON 23 FEB 2008, BY DOING A BUSHING REPAIR FOR THE DAMAGED HOLE.  TO BE REINSPECTED BY STANDARD HIGH FREQUENCY EDDY CURRENT AT INTERVALS OF 8160 FLIGHTS.
